Tylenol Arthritis Pain Caplets
Temporarily relieves mild to moderate pain due to arthritis.
Dosage: Adult and children 12 years and older: Take 2 extended release tablets every 8 hour, as needed. Swallow caplet whole with water on an empty stomach. Do not crush, chew or dissolve the caplet. Do not take more than 6 caplets in 24 hours.
Warnings: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes; dark urine; sweating; nausea; vomiting; stomach pain; unusual tiredness; loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening; blsiters; rash. If any of the above noted symptoms occur, stop use and seek medical help right away.
Do not use: with any other drug containing acetaminophen: if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Ask a doctor or pharmacist before use if you: have liver or kidney disease; take the blood thinning drug warfarin; are pregnant or breastfeeding.
Stop use and ask a doctor if: pain lasts for more than 5 days; fever lasts more than 3 days.
Keep out of the reach of children. This package contains enough drug to seriously harm a child. In case of overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.
Store at room temperature (15°C - 30°C).
Medicinal Ingredients: Acetaminophen 650mg per tablet (pain reliever/).
Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, D&C Yellow no. 10, FD&C Yellow no. 6, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, povidone, sodium starch glycolate, triacetin.